# SDR DALA2025120908984

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND ONE CRACK AT NOSE WHEEL WELL RT VERTICAL STIFFENER BS 287, BL 25 AND WL 172.   PEFORMED REPAIR ON NOSE WHEEL WELL RT VERTICAL STIFFENER AT BS 287, BL 25, AND WL 172 CRACKED AREA, REFER TO W/C 5312-01186-02B. (1334592)
